# SDR FDEA201702280688

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,552 hours, 21,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B370600000
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 241YJ BROKEN.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
